MathSciNet Relay Station
MathSciNet bibliographic data
MR1317231 47G30 (42A99 42B99 47B35)
Okikiolu, Kate The analogue of the strong Szegő limit theorem on the $2$- and $3$-dimensional spheres. J. Amer. Math. Soc. 9 (1996), no. 2, 345–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement